Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness in the Schauder fixed point theorem

Author: R. B. Kellogg
Journal: Proc. Amer. Math. Soc. 60 (1976), 207-210
MSC: Primary 47H10; Secondary 92A05
MathSciNet review: 0423137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given which guarantees the uniqueness of the fixed point in the Brouwer and Schauder fixed point theorems. The result is applied to a nonlinear boundary value problem in physiology.

References [Enhancements On Off] (What's this?)

    J. M. Diamond and W. H. Bossert, Standing-gradient osmotic flow, J. General Physiology 5 (1967), 2061-2083.
  • Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • R. B. Kellogg, Osmotic flow in a tube with stagnant points, Technical Note BN-818, IFDAM, Univ. of Maryland, College Park, Md., July, 1975.
  • M. A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, The Macmillan Co., New York, 1964. Translated by A. H. Armstrong; translation edited by J. Burlak; A Pergamon Press Book. MR 0159197
  • Robert A. Bonic, Linear functional analysis, Notes on Mathematics and Its Applications, Gordon and Breach Science Publishers, New York-London-Paris, 1969. MR 0257686

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 92A05

Retrieve articles in all journals with MSC: 47H10, 92A05

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society